American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Alip Mohammed, Dennis A. Siginer and Fahir Talay Akyildiz. Eigenvalues of holomorphic functions for the third boundary condition. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] José María Martell, Dorina Mitrea, Irina Mitrea and Marius Mitrea. The higher order regularity Dirichlet problem for elliptic systems in the upper-half space. Contemporary Mathematics 612 (2014) 123-141.
Book volume table of contents   
View Article: PDF

[3] Hongjie Dong and Seick Kim. Green's matrices of second order elliptic systems with measurable coefficients in two dimensional domains. Trans. Amer. Math. Soc. 361 (2009) 3303-3323. MR 2485428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wenxiong Chen and Congming Li. The best constant in a weighted Hardy-Littlewood-Sobolev inequality. Proc. Amer. Math. Soc. 136 (2008) 955-962. MR 2361869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Patrick J. Rabier. On the index and spectrum of differential operators on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 135 (2007) 3875-3885. MR 2341938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. A. Nazarov. Homogenization of elliptic systems with periodic coefficients: Weighted $L^p$ and $L^{\infty}$ estimates for asymptotic remainders. St. Petersburg Math. J. 18 (2007) 269-304. MR 2244938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents   

[8] L. Escauriaza. Unique continuation for the system of elasticity in the plane. Proc. Amer. Math. Soc. 134 (2006) 2015-2018. MR 2215770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zengjian Lou and Alan McIntosh. Hardy space of exact forms on $\mathbb{R}^N$. Trans. Amer. Math. Soc. 357 (2005) 1469-1496. MR 2115373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dorina Mitrea, Marius Mitrea and Michael Taylor. Layer potentials, the Hodge Laplacian, and global boundary problems in nonsmooth Riemannian manifolds. Memoirs of the AMS 150 (2001) MR 1809655.
Book volume table of contents   

[11] B. Rowley. Matrix polynomials and the index problem for elliptic systems. Trans. Amer. Math. Soc. 349 (1997) 3105-3148. MR 1401786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert M. Hardt. Singularities of harmonic maps. Bull. Amer. Math. Soc. 34 (1997) 15-34. MR 1397098.
Abstract, references, and article information   
View Article: PDF

[13] W. Allegretto. Sturmian theorems for second order systems . Proc. Amer. Math. Soc. 94 (1985) 291-296. MR 784181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Giuseppe Geymonat and Gerd Grubb. Spectral theory for boundary value problems for elliptic systems of mixed order. Bull. Amer. Math. Soc. 80 (1974) 1255-1259. MR 0352726.
Abstract, references, and article information   
View Article: PDF

[15] Homer F. Walker. On the estimation of the $L\sb{2}$-norm of a function over a bounded subset of ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 38 (1973) 103-110. MR 0312250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. Uhlenbeck. A new proof of a regularity theorem for elliptic systems . Proc. Amer. Math. Soc. 37 (1973) 315-316. MR 0315282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chung Ling Yu. Cauchy problem and analytic continuation for systems of first order elliptic equations with analytic coefficients . Trans. Amer. Math. Soc. 185 (1973) 429-443. MR 0326162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia